File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Classification of Moduli Spaces of Arrangements of 9 Projective Lines

TitleClassification of Moduli Spaces of Arrangements of 9 Projective Lines
Authors
Issue Date2013
Citation
Pacific Journal of Mathematics, 2013, v. 265 n. 1, p. 243-256 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/185938
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorYe, Fen_US
dc.date.accessioned2013-08-20T11:47:24Z-
dc.date.available2013-08-20T11:47:24Z-
dc.date.issued2013-
dc.identifier.citationPacific Journal of Mathematics, 2013, v. 265 n. 1, p. 243-256en_US
dc.identifier.urihttp://hdl.handle.net/10722/185938-
dc.languageengen_US
dc.relation.ispartofPacific Journal of Mathematicsen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleClassification of Moduli Spaces of Arrangements of 9 Projective Linesen_US
dc.typeArticleen_US
dc.identifier.emailYe, F: fyemath@hku.hken_US
dc.identifier.doi10.2140/pjm.2013.265.243-
dc.identifier.hkuros216773en_US
dc.identifier.isiWOS:000323878200012-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats